# SDR USAA2010123093271

- Difficulty date: December 26, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL -MAJOR REPAIR - S5 CHECK - CRACKED WEB LOCATED Y765 BTW FR 8 TO FR 11 IN COCKPIT.  REPLACED WEB LOCATED Y765 BETWEEN FR 8 TO FR 11 IN COCKPIT IAW A320 SRM 51-72-11.
